MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Reocclusion (1985); No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample(s) were not returned to the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed this is the only reocclusion complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa) and popliteal artery.Approximately 17 months after the index procedure, the patient's right sfa and popliteal vessels were reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturers report number is 3006513822-2016-00191.
 
Additional Manufacturer Narrative
Analysis: the sample(s) were not returned to the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed this is the only reocclusion complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa) and popliteal artery.Approximately 17 months after the index procedure, the patient¿s right sfa and popliteal vessels were reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturers report number is 3006513822-2016-00191.
 
Additional Manufacturer Narrative
The independent cec evaluators have adjudicated the previously reported event as possibly related to the study device and procedure.Corrected data: (b)(4).Analysis: the samples were not returned to the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed this is the only reocclusion complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa) and popliteal artery.Approximately 17 months after the index procedure, the patient¿s right sfa and popliteal vessels were reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturers report number is 3006513822-2016-00191.The independent cec evaluators have adjudicated the previously reported event as possibly related to the study device and procedure.
 
Additional Manufacturer Narrative
Additional information: the event description information added the revascularization procedure type and the independent evaluators assessment of the adverse event."it was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa) and popliteal artery.Approximately 17 months after the index procedure, the patient¿s right sfa and popliteal vessels were reportedly reoccluded.A revascularization was performed involving a bypass graft and the hcp deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The independent evaluator assessed the event as possibly related to the study device due to the failure of the index procedure requiring the bypass graft as the revascularization.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported." the following statement was added to the conclusion, "the independent evaluator assessed the event as possibly related to the study device due to the failure of the index procedure requiring the bypass graft as the revascularization." corrected information: the eval codes + desc were changed to align with fda guidance of new codes to be used for the evaluation, methods, and conclusion.The following evaluation codes were changed "3263, 3317" to "4115, 3331, 4110" the following code was changed from "92" to "4310.The sample(s) were not returned to the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed this is the only reocclusion complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.The independent evaluator assessed the event as possibly related to the study device due to the failure of the index procedure requiring the bypass graft as the revascularization.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa) and popliteal artery.Approximately 17 months after the index procedure, the patient¿s right sfa and popliteal vessels were reportedly reoccluded.A revascularization was performed involving a bypass graft and the hcp deemed it was successful.The investigator assessed the event was not related to the study device or procedure.The independent evaluator assessed the event as possibly related to the study device due to the failure of the index procedure requiring the bypass graft as the revascularization.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturers report number is 3006513822-2016-00191.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key6034460
Report Number3006513822-2016-00192
Device Sequence Number16342317
Product Code ONU
UDI-Device Identifier00801741088728
UDI-Public(01)00801741088728(1)170131(10)GFZA1520
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model Number9004
Device Catalogue Number9020413600120
Device Lot NumberGFZA1520
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
06/19/2017
07/20/2018
Initial Report FDA Received Date10/17/2016
Supplement Report FDA Received Date02/13/2017
07/06/2017
07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight74